# SDR UALA2010092103516

- Difficulty date: September 20, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,175 hours, 23,629 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 1 Adi
- Component: Adi
- Component part number: 6227998003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR TO ADI HAS BURNED PINS. REPLACED CAPT. EADI CONNECTOR D87. INSTALLED NEW LEFT EADI AND RESET CB. FINAL OPS CHECK SATISFACTORY.
